M-solid varieties of languages

Baltazar Pedro: M-solid varieties of languages. In: Acta cybernetica, (18) 4. pp. 719-731. (2008)

[thumbnail of Baltazar_2008_ActaCybernetica.pdf]
Preview
Cikk, tanulmány, mű
Baltazar_2008_ActaCybernetica.pdf

Download (171kB) | Preview

Abstract

In this paper, a characterization of the language varieties and congruence varieties corresponding to M-solid pseudovarieties is presented. Taking into account the isomorphisms of the Eilenberg-type correspondences, each complete sublattice of pseudovarieties corresponds to a complete sublattice of language varieties, as well as another one of congruence varieties. For the varieties of tree language, we present the complete sublattices of varieties of languages and the complete sublattice of varieties of congruences isomorphic to the complete sublattice of all M-solid pseudovarieties.

Item Type: Article
Heading title: Regular papers
Journal or Publication Title: Acta cybernetica
Date: 2008
Volume: 18
Number: 4
ISSN: 0324-721X
Page Range: pp. 719-731
Language: English
Place of Publication: Szeged
Related URLs: http://acta.bibl.u-szeged.hu/38526/
Uncontrolled Keywords: Számítástechnika, Kibernetika
Additional Information: Bibliogr.: p. 730-731. ; összefoglalás angol nyelven
Subjects: 01. Natural sciences
01. Natural sciences > 01.02. Computer and information sciences
Date Deposited: 2016. Oct. 15. 12:25
Last Modified: 2022. Jun. 16. 14:27
URI: http://acta.bibl.u-szeged.hu/id/eprint/12844

Actions (login required)

View Item View Item